# SDR AALA202208055663

- Difficulty date: August 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A300*
- Aircraft serial: 5763
- Aircraft time: 27,993 hours, 11,380 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN CLOSE. FOUND DOOR FRAME LOOSE AND MISSING HARDWARE INSTALLED NEW HARDWARE AND RESECURED FRAME DOOR OPS CHECK GOOD
